# SDR ABXA040050

- Difficulty date: January 29, 2004
- Submitted: January 30, 2004
- Operation: Air carrier
- Aircraft: N796AX
- Make and model: Boeing 767281
- Aircraft serial: 23146
- Aircraft time: 41,262 hours, 36,598 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Module
- Part number: 7321870019
- Condition: Leaking
- Location: Hyd System
- Part time: 18,566 hours, 15,085 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CENTER HYDRAULIC QUANTITY DECREASED TO .13, SYSTEM DEPRESSURIZED AND LEAK CONTINUED.  ON APPROACH, COMPLETE LOSS OF CENTER HYDRAULICS.  FOUND FLAP/SLAT SHUTOFF VALVE MODULE ASSEMBLY LEAKING AT FILTER HOUSING.  REPLACED FLAP/SLAT SHUTOFF VALVE MODULE ASSEMBLY IAW B767 AMM 27-51-48-2.  LEAK AND OPS CHECKED GOOD.  SERVICED CENTER HYDRAULIC SYSTEM TO 1.12.
